Publications


Preprints

[8] L. C. Berselli and M. Růžička. Global regularity properties of steady shear thinning flows. 2016. [ http ]
[7] E. Bäumle and M. Růžička. Note on the existence theory for evolution equations with pseudo-monotone operators. (Ricerche di Matematica) online first, 2016. [ DOI | http ]
[6] E. Bäumle and M. Růžička. Existence of weak solutions for unsteady motions of micro-polar electrorheological fluids. (SIMA) accepted, 2016. [ http ]
[5] M. Růžička, V. V. Shelukhin, and M. M. dos Santos. Steady flows of Cosserat-Bingham fluids. (M2AS) accepted, 2016. [ DOI ]
[4] Bernd Rummler, Michael Růžička, and Gudrun Thäter. Exact Poincaré constants in two-dimensional annuli. (ZAMM) online first, 2016. [ DOI | http ]
[3] F. Crispo, P. Maremonti, and M. Růžička. Global Lr-estimates and regularizing effect for solutions to the p(t,x)-Laplacian systems. (Adv. Diff. Equa.) submitted, 2016.
[2] S. Eckstein and M. Růžička. On the full space--time discretization of the generalized Stokes equations: The Dirichlet case. (SINUM) submitted, 2016.
[1] T. Malkmus, M. Růžička, S. Eckstein, and I. Toulopoulos. Generalizations of SIP methods to systems with p-structure. (IMA J. Numer. Anal.) submitted, 2016.

Journal articles

[70] Yoshiyuki Kagei and Michael Růžička. The Oberbeck-Boussinesq approximation as a constitutive limit. Continuum Mech. Thermodyn., 28(5):1411--1419, 2016. [ DOI | http ]
[69] E. Molitor and M. Růžička. On inhomogeneous p-Navier-Stokes systems. In V. Radulescu, A. Sequeira, and V. Solonnikov, editors, Recent Advances in PDEs and Applications, volume 666 of Contemp. Math., pages 317--340. AMS Proceedings, 2016.
[68] P. Nägele, M. Růžička, and D. Lengeler. Functional setting for unsteady problems in moving domains and applications. Comp. Var. Ell. Syst., 62(1):66--97, 2016. [ DOI | http ]
[67] F. Ettwein, M. Růžička, and B. Weber. Existence of steady solutions for micropolar electrorheological fluid flows. Nonlinear Anal., 125:1--29, 2015. [ DOI | http ]
[66] Luigi C. Berselli, Lars Diening, and Michael Růžička. Optimal error estimate for semi-implicit space-time discretization for the equations describing incompressible generalized Newtonian fluids. IMA J. Numer. Anal., 35(2):680--697, 2015. [ DOI | http ]
[65] Dietmar Kröner, Michael Růžička, and Ioannis Toulopoulos. Numerical solutions of systems with (p,δ)-structure using local discontinuous Galerkin finite element methods. Internat. J. Numer. Methods Fluids, 76(11):855--874, 2014. [ DOI | http ]
[64] Lars Diening, Dietmar Köner, Michael Růžička, and Ioannis Toulopoulos. A local discontinuous Galerkin approximation for systems with p-structure. IMA J. Numer. Anal., 34(4):1447--1488, 2014. [ DOI | http ]
[63] Dietmar Kröner, Michael Růžička, and Ioannis Toulopoulos. Local discontinuous Galerkin numerical solutions of non-Newtonian incompressible flows modeled by p-Navier-Stokes equations. J. Comput. Phys., 270:182--202, 2014. [ DOI | http ]
[62] Daniel Lengeler and Michael Růžička. Weak solutions for an incompressible Newtonian fluid interacting with a Koiter type shell. Arch. Ration. Mech. Anal., 211(1):205--255, 2014. [ DOI | http ]
[61] V. V. Shelukhin and M. Růžička. On Cosserat-Bingham fluids. ZAMM Z. Angew. Math. Mech., 93(1):57--72, 2013. [ DOI | http ]
[60] L. Diening, P. Nägele, and M. Růžička. Monotone operator theory for unsteady problems in variable exponent spaces. Complex Var. Elliptic Equ., 57(11):1209--1231, 2012. [ DOI | http ]
[59] Hannes Eberlein and Michael Růžička. Existence of weak solutions for unsteady motions of Herschel-Bulkley fluids. J. Math. Fluid Mech., 14(3):485--500, 2012. [ DOI | http ]
[58] L. Belenki, L. C. Berselli, L. Diening, and M. Růžička. On the finite element approximation of p-Stokes systems. SIAM J. Numer. Anal., 50(2):373--397, 2012. [ DOI | http ]
[57] Antonín Novotný, Michael Růžička, and Gudrun Thäter. Rigorous derivation of the anelastic approximation to the Oberbeck-Boussinesq equations. Asymptot. Anal., 75(1-2):93--123, 2011.
[56] L. Diening, D. Lengeler, and M. Růžička. The Stokes and Poisson problem in variable exponent spaces. Complex Var. Elliptic Equ., 56(7-9):789--811, 2011. [ DOI | http ]
[55] Hugo Beirão da Veiga, Petr Kaplický, and Michael Růžička. Boundary regularity of shear thickening flows. J. Math. Fluid Mech., 13(3):387--404, 2011. [ DOI | http ]
[54] A. Passerini, C. Ferrario, M. Růžička, and G. Thäter. Theoretical results on steady convective flows between horizontal coaxial cylinders. SIAM J. Appl. Math., 71(2):465--486, 2011. [ DOI | http ]
[53] Antonín Novotný, Michael Růžička, and Gudrun Thäter. Singular limit of the equations of magnetohydrodynamics in the presence of strong stratification. Math. Models Methods Appl. Sci., 21(1):115--147, 2011. [ DOI | http ]
[52] Jens Frehse and Michael Růžička. Existence of a regular periodic solution to the Rothe approximation of the Navier-Stokes equation in arbitrary dimension. In New directions in mathematical fluid mechanics, Adv. Math. Fluid Mech., pages 181--192. Birkhäuser Verlag, Basel, 2010.
[51] Jens Frehse, Josef Málek, and Michael Růžička. Large data existence result for unsteady flows of inhomogeneous shear-thickening heat-conducting incompressible fluids. Comm. Partial Differential Equations, 35(10):1891--1919, 2010. [ DOI | http ]
[50] Hugo Beirão da Veiga, Petr Kaplický, and Michael Růžička. Regularity theorems, up to the boundary, for shear thickening flows. C. R. Math. Acad. Sci. Paris, 348(9-10):541--544, 2010. [ DOI | http ]
[49] Lars Diening, Michael Růžička, and Jörg Wolf. Existence of weak solutions for unsteady motions of generalized Newtonian fluids. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 9(1):1--46, 2010.
[48] Lars Diening, Michael Růžička, and Katrin Schumacher. A decomposition technique for John domains. Ann. Acad. Sci. Fenn. Math., 35(1):87--114, 2010. [ DOI | http ]
[47] Lars Diening and Michael Růžička. An existence result for non-Newtonian fluids in non-regular domains. Discrete Contin. Dyn. Syst. Ser. S, 3(2):255--268, 2010. [ DOI | http ]
[46] Luigi C. Berselli, Lars Diening, and Michael Růžička. Existence of strong solutions for incompressible fluids with shear dependent viscosities. J. Math. Fluid Mech., 12(1):101--132, 2010. [ DOI | http ]
[45] Arianna Passerini, Michael Růžička, and Gudrun Thäter. Natural convection between two horizontal coaxial cylinders. ZAMM Z. Angew. Math. Mech., 89(5):399--413, 2009. [ DOI | http ]
[44] Luigi C. Berselli, Lars Diening, and Michael Růžička. Optimal error estimates for a semi-implicit Euler scheme for incompressible fluids with shear dependent viscosities. SIAM J. Numer. Anal., 47(3):2177--2202, 2009. [ DOI | http ]
[43] Jens Frehse and Michael Růžička. Non-homogeneous generalized Newtonian fluids. Math. Z., 260(2):355--375, 2008. [ DOI | http ]
[42] Michael Růžička and Lars Diening. Non-Newtonian fluids and function spaces. In NAFSA 8--Nonlinear analysis, function spaces and applications. Vol. 8, pages 94--143. Czech. Acad. Sci., Prague, 2007.
[41] L. Diening, F. Ettwein, and M. Růžička. C1,α-regularity for electrorheological fluids in two dimensions. NoDEA Nonlinear Differential Equations Appl., 14(1-2):207--217, 2007. [ DOI | http ]
[40] L. Diening and M. Růžička. Interpolation operators in Orlicz-Sobolev spaces. Numer. Math., 107(1):107--129, 2007. [ DOI | http ]
[39] F. Ettwein and M. Růžička. Existence of local strong solutions for motions of electrorheological fluids in three dimensions. Comput. Math. Appl., 53(3-4):595--604, 2007. [ DOI | http ]
[38] Lars Diening, Carsten Ebmeyer, and Michael Růžička. Optimal convergence for the implicit space-time discretization of parabolic systems with p-structure. SIAM J. Numer. Anal., 45(2):457--472 (electronic), 2007. [ DOI | http ]
[37] Yoshiyuki Kagei, Michael Růžička, and Gudrun Thäter. A limit problem in natural convection. NoDEA Nonlinear Differential Equations Appl., 13(4):447--467, 2006. [ DOI | http ]
[36] Lars Diening, Andreas Prohl, and Michael Růžička. Semi-implicit Euler scheme for generalized Newtonian fluids. SIAM J. Numer. Anal., 44(3):1172--1190 (electronic), 2006. [ DOI | http ]
[35] W. Eckart and M. Růžička. Modeling micropolar electrorheological fluids. Int. J. Appl. Mech. Eng., 11:813--844, 2006.
[34] J. Málek, M. Růžička, and V. V. Shelukhin. Herschel-Bulkley fluids: existence and regularity of steady flows. Math. Models Methods Appl. Sci., 15(12):1845--1861, 2005. [ DOI | http ]
[33] Lars Diening and Michael Růžička. Strong solutions for generalized Newtonian fluids. J. Math. Fluid Mech., 7(3):413--450, 2005. [ DOI | http ]
[32] L. Diening and M. Růžička. Integral operators on the halfspace in generalized Lebesgue spaces Lp(·). II. J. Math. Anal. Appl., 298(2):572--588, 2004. [ DOI | http ]
[31] L. Diening and M. Růžička. Integral operators on the halfspace in generalized Lebesgue spaces Lp(·). I. J. Math. Anal. Appl., 298(2):559--571, 2004. [ DOI | http ]
[30] L. Diening and M. Růžička. Calderón-Zygmund operators on generalized Lebesgue spaces Lp(·) and problems related to fluid dynamics. J. Reine Angew. Math., 563:197--220, 2003. [ DOI | http ]
[29] Frank Ettwein and Michael Růžička. Existence of strong solutions for electrorheological fluids in two dimensions: steady Dirichlet problem. In Geometric analysis and nonlinear partial differential equations, pages 591--602. Springer, Berlin, 2003.
[28] Lars Diening, Andreas Prohl, and Michael Růžička. On time-discretizations for generalized Newtonian fluids. In Nonlinear problems in mathematical physics and related topics, II, volume 2 of Int. Math. Ser. (N. Y.), pages 89--118. Kluwer/Plenum, New York, 2002. [ DOI | http ]
[27] Luboš Pick and Michael Růžička. An example of a space Lp(x) on which the Hardy-Littlewood maximal operator is not bounded. Expo. Math., 19(4):369--371, 2001. [ DOI | http ]
[26] Andreas Prohl and Michael Růžička. On fully implicit space-time discretization for motions of incompressible fluids with shear-dependent viscosities: the case p<=2. SIAM J. Numer. Anal., 39(1):214--249 (electronic), 2001. [ DOI | http ]
[25] J. Málek, J. Nečas, and M. Růžička. On weak solutions to a class of non-Newtonian incompressible fluids in bounded three-dimensional domains: the case p>=2. Adv. Differential Equations, 6(3):257--302, 2001.
[24] K.R. Rajagopal and M. Růžička. Mathematical modeling of electrorheological materials. Continuum Mechanics and Thermodynamics, 13(1):59--78, 2001. [ DOI | http ]
[23] Y. Kagei, M. Růžička, and G. Thäter. Natural convection with dissipative heating. Comm. Math. Phys., 214(2):287--313, 2000. [ DOI | http ]
[22] Michael Růžička. Flow of shear dependent electrorheological fluids: unsteady space periodic case. In Applied nonlinear analysis, pages 485--504. Kluwer/Plenum, New York, 1999.
[21] Michael Růžička. Flow of shear dependent electrorheological fluids. C. R. Acad. Sci. Paris Sér. I Math., 329(5):393--398, 1999. [ DOI | http ]
[20] Jens Frehse and Michael Růžička. A new regularity criterion for steady Navier-Stokes equations. Differential Integral Equations, 11(2):361--368, 1998.
[19] Michael Růžička. A note on steady flow of fluids with shear dependent viscosity. In Proceedings of the Second World Congress of Nonlinear Analysts, Part 5 (Athens, 1996), volume 30, pages 3029--3039, 1997. [ DOI | http ]
[18] Jens Frehse and Michael Růžička. Existence of regular solutions to the steady Navier-Stokes equations in bounded six-dimensional domains. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 23(4):701--719 (1997), 1996. [ http ]
[17] K. R. Rajagopal, M. Růžička, and A. R. Srinivasa. On the Oberbeck-Boussinesq approximation. Math. Models Methods Appl. Sci., 6(8):1157--1167, 1996. [ DOI | http ]
[16] Jindřich Nečas, Michael Růžička, and Vladimir Šverák. Sur une remarque de J. Leray concernant la construction de solutions singulières des équations de Navier-Stokes. C. R. Acad. Sci. Paris Sér. I Math., 323(3):245--249, 1996.
[15] J. Nečas, M. Růžička, and V. Šverák. On Leray's self-similar solutions of the Navier-Stokes equations. Acta Math., 176(2):283--294, 1996. [ DOI | http ]
[14] K.R. Rajagopal and M. Růžička. On the modeling of electrorheological materials. Mech. Research Comm., 23(4):401--407, 1996. [ DOI | http ]
[13] J. Málek, M. Padula, and M. Růžička. A note on derivative estimates for a Hopf solution to the Navier-Stokes system in a three-dimensional cube. In Navier-Stokes equations and related nonlinear problems (Funchal, 1994), pages 141--146. Plenum, New York, 1995.
[12] Jens Frehse and Michael Růžička. Regular solutions to the steady Navier-Stokes equations. In Navier-Stokes equations and related nonlinear problems (Funchal, 1994), pages 131--139. Plenum, New York, 1995.
[11] J. Málek, K. R. Rajagopal, and M. Růžička. Existence and regularity of solutions and the stability of the rest state for fluids with shear dependent viscosity. Math. Models Methods Appl. Sci., 5(6):789--812, 1995. [ DOI | http ]
[10] Jens Frehse and Michael Růžička. Existence of regular solutions to the stationary Navier-Stokes equations. Math. Ann., 302(4):699--717, 1995. [ DOI | http ]
[9] Jens Frehse and Michael Růžička. Regularity for the stationary Navier-Stokes equations in bounded domains. Arch. Rational Mech. Anal., 128(4):361--380, 1994. [ DOI | http ]
[8] Josef Málek, Michael Růžička, and Gudrun Thäter. Fractal dimension, attractors, and the Boussinesq approximation in three dimensions. Acta Appl. Math., 37(1-2):83--97, 1994. Mathematical problems for Navier-Stokes equations (Centro, 1993). [ DOI | http ]
[7] Jens Frehse and Michael Růžička. Weighted estimates for stationary Navier-Stokes equations. Acta Appl. Math., 37(1-2):53--66, 1994. Mathematical problems for Navier-Stokes equations (Centro, 1993). [ DOI | http ]
[6] Jens Frehse and Michael Růžička. On the regularity of the stationary Navier-Stokes equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 21(1):63--95, 1994. [ http ]
[5] Josef Málek, Jindřich Nečas, and Michael Růžička. On the non-Newtonian incompressible fluids. Math. Models Methods Appl. Sci., 3(1):35--63, 1993. [ DOI | http ]
[4] Antonín Novotný and Michael Růžička. Some qualitative properties of incompressible multipolar materials. Ann. Univ. Ferrara Sez. VII (N.S.), 38:1--24 (1993), 1992.
[3] Jindřich Nečas and Michael Růžička. Global solution to the incompressible viscous-multipolar material problem. J. Elasticity, 29(2):175--202, 1992. [ DOI | http ]
[2] Michael Růžička. Mathematical and physical theory of multipolar viscoelasticity. Bonner Mathematische Schriften [Bonn Mathematical Publications], 233. Universität Bonn, Mathematisches Institut, Bonn, 1992.
[1] J. Nečas and M. Růžička. A dynamic problem of thermoelasticity. Z. Anal. Anwendungen, 10(3):357--368, 1991.

Review articles

[6] Michael Růžička. Analysis of generalized Newtonian fluids. In Topics in mathematical fluid mechanics, volume 2073 of Lecture Notes in Math., pages 199--238. Springer, Heidelberg, 2013. [ DOI | http ]
[5] Michael Růžička. Modeling, mathematical and numerical analysis of electrorheological fluids. Appl. Math., 49(6):565--609, 2004. [ DOI | http ]
[4] M. Růžička. Electrorheological fluids: modeling and mathematical theory. Surikaisekikenkyusho Kokyuroku, (1146):16--38, 2000. Mathematical analysis of liquids and gases (Japanese) (Kyoto, 1999).
[3] Michael Růžička and Jens Frehse. Regularity for steady solutions of the Navier-Stokes equations. In Theory of the Navier-Stokes equations, volume 47 of Ser. Adv. Math. Appl. Sci., pages 159--178. World Sci. Publ., River Edge, NJ, 1998. [ DOI | http ]
[2] Jens Frehse and Michael Růžička. Weighted estimates for the stationary Navier-Stokes equations. In Mathematical theory in fluid mechanics (Paseky, 1995), volume 354 of Pitman Res. Notes Math. Ser., pages 1--29. Longman, Harlow, 1996.
[1] Michael Růžička. Multipolar materials. In Workshop on the Mathematical Theory of Nonlinear and Inelastic Material Behaviour (Darmstadt, 1992), volume 239 of Bonner Math. Schriften, pages 53--64. Univ. Bonn, Bonn, 1993.

Books

[4] Lars Diening, Petteri Harjulehto, Peter Hästö, and Michael Růžička. Lebesgue and Sobolev spaces with variable exponents, volume 2017 of Lecture Notes in Mathematics. Springer, Heidelberg, 2011. [ DOI | http ]
[3] Michael Růžička. Nichtlineare Funktionalanalysis: Eine Einführung. Springer-Lehrbuch Masterclass. Springer Berlin Heidelberg, 2004. [ DOI | http ]
[2] Michael Růžička. Electrorheological fluids: modeling and mathematical theory, volume 1748 of Lecture Notes in Mathematics. Springer-Verlag, Berlin, 2000. [ DOI | http ]
[1] J. Málek, J. Nečas, M. Rokyta, and M. Růžička. Weak and measure-valued solutions to evolutionary PDEs, volume 13 of Applied Mathematics and Mathematical Computation. Chapman & Hall, London, 1996. [ DOI | http ]